On a minimum cycle basis of a graph
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 631-639
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_631_639,
author = {E. Kolasi\'nska},
title = {On a minimum cycle basis of a graph},
journal = {Applicationes Mathematicae},
pages = {631--639},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-631-639},
zbl = {0458.05039},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-631-639/}
}
E. Kolasińska. On a minimum cycle basis of a graph. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 631-639. doi: 10.4064/am-16-4-631-639
Cité par Sources :